Character sums and nonlinear recurrence sequences

Simon R. Blackburn*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We obtain upper bounds on character sums and autocorrelation of nonlinear recurrence sequences over arbitrary finite rings.

Original languageEnglish
Pages (from-to)1126-1131
Number of pages6
JournalDiscrete Mathematics
Volume306
Issue number12
DOIs
Publication statusPublished - 28 Jun 2006

Fingerprint

Dive into the research topics of 'Character sums and nonlinear recurrence sequences'. Together they form a unique fingerprint.

Cite this